Singingaway

Ramblings of a lazy cosplayer.

Single post

I almost lost my domain!

So, I had quite the scare a couple of times. Let me start by saying Suddenlink deleted my email account. Yeah. Just ‘poof‘ gone… I tried to sign in when I saw that my Gmail couldn’t connect to it. This caused so many issues because I had several accounts tied to that email including, PayPal, Amazon and apparently my domain registration site. Because of this, I had no idea that singingaway.net was close to expiring until one day I check my website and there was no website. 🙀🙀 Thankfully I was able to move fast and change this before I lost the domain for good. 

The other scare I got was after letting my computer do some Windows updates. I don’t know why I thought that was a good idea. I let it run in the morning and when I got back from work all I saw was a black screen. 😿 I rebooted the computer but it just got stuck at the windows logo. I rebooted again and saw it was trying to complete its updates. I thought, okay at least it is trying, but four hours later it was still trying at only 35%. I had to do a restore point to get the thing to come on and even then it took forever. My computer is getting up there in years but it’s a good computer so I think I’m just going to buy parts and upgrade it, new motherboard, graphics card, case… I can keep the hard drive and just reformat it because it is fairly new. I just got to save up the money to do it or buy a part at a time, haha.

Which kind of sucks because I need to get a new stereo for my car, the cheap one I replaced is already going out. 😣 I can’t stand not having music in my car when I’m driving around. I guess I will be playing from an external player in the meantime. Why can’t money grow on trees? haha

On my health, the doctor put me on some samples of Lyrica. He had me titrate up on the medication, starting at 50mg a day and working up to 200mg. At first, it was going okay. I had some of the small issues with it but they didn’t last or get severe. However, once I had been on the Lyrica 200mg a day for over a week I started to feel more pain and having other issues that were making it hard for me to work. I decided to go back down, slowly, on the medication. 

I saw my doctor about it on Friday and he recommending going a little slower on the medication dose. So I’m going to be on just 50mg a day for a month and if I feel like I can have more later he will prescribe it. You might be thinking, Hey – it gave you issues, why are you staying on it?! Well, the thing is, it was helping with some stuff. It stopped the tingling I had in the back of my head and the random zaps I was getting near my bottom. It also calmed down the twitching of my muscles. When my doctor heard this he immediately said he isn’t completely on board with my diagnosis from the Rheumatologist about having Fibromyalgia. So now he is referring me to a Neurologist to get my nerves tested.

The worst news I got from my doctor was that he is leaving. 😿 I finally found a doctor I like and trust and he is leaving town. Sigh. He will be around until about August so he is still going to see me for a bit. When he leaves he is referring me to a female doctor he thinks I will be a good fit with. I hope so. It is scary having to adjust to new doctors.

Anyway, time for some good news. I went to a Micheal Jackson Impersonator on the 8th. (I know, I’m late mentioning this!) I took my mother because I thought she might like doing something like that. At first, we thought it was going to be really lame. The stage was small and we were just in some kind of bar. However, the performer did a great job and kept us entertained. His name is Danny Dash Andrews. I will be editing some of my favorite parts soon, for now here are a few pictures. 

 

Comments: 11

  1. Ah, that’s annoying that your email account suddenly got deleted, especially with so many accounts tied to it! I’m glad you were able to act fast and save your domain!

    Whenever I make a new computer, the hard drives are one of the things I keep. They’re easy to move over, and you don’t need to start over. Sometimes just upgrading the graphics card and RAM can make a big difference!

    I’m glad the medication is helping, and hopefully taking it slower on changing the dose will help too. That’s sad that your doctor is moving though! That’s good that he has a doctor to recommend when he’s gone though. Hopefully she’ll be a good one too!

    Ohh, seeing a Michael Jackson impersonator sounds interesting and fun. I’m glad it ended up being a good performance!
    Cat recently posted..Coming Soon: Player 3My Profile

    1. Yeah, me too. I think I turned pale white when I found out about it. LOL

      Yeah, I kind of think I’m going to have to reformat the hard drive though. So I need to back up all my stuff soon. What a pain! lol

      I’m being hopeful in that having a new set of eyes will be good for my issues. ♥

  2. I’ve been hearing some awful things about suddenlink as of late. You’re the 5th person I’ve heard say something happened to their email or domain accounts. That’s awful that they still can’t step up their customer service game despite how long people have been complaining!

    I’m glad your meds are helping, but it’s awful those your doc is relocating elsewhere 🙁 I hope you can find another one, or maybe he can at least recommend someone decent for you!
    Shanae recently posted..History, Coding, and Bettering Ones SelfMy Profile

    1. Suddelink is a piece of garbage, that is for sure. They overcharge, their service is slow, and now this. DX
      Well, he is going to be putting me on the schedule of a new doctor coming to town. We shall see. 🙂

  3. I know about the medication thing as there are too many pros and cons about it especially when you’re on it. I can only stand low dosages when it comes to some medications like Abilify. Regardless, I’m glad you got everything sorted and you saved your domain. Omg.
    Michelle recently posted..Who Am I?My Profile

    1. Yeah, I really dislike trying new ones that have a long list of side effects because I’m most likely to not do well. lol

  4. Oh my! It’s so annoying that your email address was just deleted without prior notice, but good thing you were able to save your domain! It’s going to be a hassle dealing with all the accounrts tied to the email address though…

    Aww, it’s too bad that your doctor is leaving and that you have to see another one 🙁 I know how awkward it is to adjust to a new doctor, I’ve experienced it too. I hope everything goes well with your new doctor and I hope you can establish a good patient-doctor relationship 🙂

    1. I was so scared but thank god I check my site at least once a day to see it had expired.
      Thank you ♥

  5. Oh dear, at least you got your domain still! I’ve done that where I forgot to pay it (by only like a day) and it usually was fine.

    I hate computer issues. x_x I had a dell that was few years old, and it would not load up for anything. I just got a new one in that case. I’ll try fixing stuff if I’m able though. Hope you get that all sorted!

    I feel ya on the doctor thing. It can be hard to find decent ones. And ones that actually listen to you. Plus I don’t like going to new people. XD Not a fan of changes.

    1. I know, right? that scared me! It was starting to make sense as to why my website was having so many issues with slowness and not loading at all. I’m not sure how many days over but thankfully not too long to still be able to renew it.

  6. I’m sorry that you had this scare! I’m always scared to do any updates on my computer because it’s super old and when it does update to being recent, it refuses to connect to the Internet. It does this because it’s missing some hard drive or something. Basically, I feel your struggle on this situation. My computer is ancient but everyone loves it or loved it at one point because it’s lightning fast when fully loaded.

    Also, I feel your pain about the doctor leaving town. I’ve had quite a few doctors that have left after I got acquainted with them and trusted them. One of my doctors I deemed to be on spot of everything left and I was stuck with this new doctor that was a jerk. I hope you get a doctor that actually stays.

Write a Comment

Your email address will not be published. Required fields are marked *

CommentLuv badge